# SDR A6WA201310134248

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 23,314 hours, 22,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE WEB HAS TEAR FROM ASSIST MOTOR CABLE.  REPAIR SIDE PANEL METAL TEAR IAW REO 601R-52-11-2189.
